# SDR SWAA115314

- Difficulty date: July 22, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 42,811 hours, 25,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A56014
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ATTACH CLIP BROKEN.  REPAIRED SIGN ASSY PER MM.
